# SDR REXA2024120901561

- Difficulty date: October 21, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670324331
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LBL9 FLOOR SUPPORT IS CORRODED BETWEEN F.S. 1031 TO F.S. 1069.75 AND ADDITIONAL CORROSION ON OB FLANGE AT LBL9 FS1031. REMOVED  CORROSION ON OUTBOARD FLANGE LBL9 FS1031  IAW CRJ 700 SRM 51-21-06-001-001-A01.  INSTALLED NEW SERVICEABLE FLOOR SUPPORT FS1025 TO FS1082 WITH EXTRUSION P/N S6283 PO: 5-47274, INSTALLED 02 NEW SERVICEABLE SPLICES P/N N126-1731 PO: 5-48464 AND 02 NEW SERVICEABLE SHIMS P/N 2024T3 .040"" PO:5-23072 AT FLOOR BEAM FS1082, INSTALLED FS1082 REPAIR LOWER SPLICE P/N 7075T6 .125"" PO: W89369, INSTALLED CROSSBEAM LOWER SPLICE AT FS 1069.75 P/N 7075T6 .090"" PO: 5-45128 IAW CRJ-700 SRM 53-00-41-201-001-A01 STEPS 5B(10-11), AND 51-41-02-001-001-A01."
